# SDR DHL2003804668

- Difficulty date: January 17, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5700 · Wing Structure
- Part: Door
- Part number: 5769584502
- Condition: Cracked
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E OUTBD. SLOT DOORS SHOW .5000 CRACKS ON THREE SECTIONS BETWEEN STA. 435.789 - XS520.168 REMOVED DAMAGED L/E SLOT DOORS IAW MM 27-80-2 PG. 201-203 PERFORMED NEW HOLESAND COUNTERSUNK IAW SRM 51-1-22 FIG. 476 . INSTALLED NEW SLOT DOORS ON THE THREE SECTIONS BETWEEN STA. XS 435.789 AND XS520.168 IAW MM.
